zbMATH — the first resource for mathematics

BV solutions for the Cauchy problem of a quasilinear hyperbolic equation with \(\sigma\)-finite Borel measure and nonlinear source. (English) Zbl 1077.35085
Summary: The aim of this paper is to discuss the Cauchy problem of the quasilinear hyperbolic equation of the form \(u_{t}+(u^{m})_{x}=u^{p}\) with nonnegative \(\sigma\)-finite Borel measures as initial conditions, where \(m > 1\), \(0<p\leqslant 1\) are some given real numbers. In particular, the existence of BV solutions for the above problem is obtained.
35L60 First-order nonlinear hyperbolic equations
35L45 Initial value problems for first-order hyperbolic systems
35R05 PDEs with low regular coefficients and/or low regular data
35D05 Existence of generalized solutions of PDE (MSC2000)
Full Text: DOI
[1] Liu, T.P.; Pierre, M., Source solutions and asymptotic behaviour in conservation law, J. differential equations, 51, 419-441, (1984) · Zbl 0545.35057
[2] Guarguaglini, F.R., Singular solutions and asymptotic behaviour for a class of conservation laws with absorption, Comm. partial differential equations, 20, 1395-1425, (1995) · Zbl 0861.35057
[3] Yuan, H., The regularized method on the degenerate parabolic equations and its application to a conservation law, Acta sci. natur. univ. jilin., 114, 1-4, (1995), (in Chinese)
[4] Yuan, H., Existence and uniqueness of BV solutions for a conservation law with σ-finite Borel measures as initial conditions, J. differential equations, 146, 90-120, (1998) · Zbl 0921.35105
[5] Yuan, H., Cauchy’s problem for degenerate quasilinear hyperbolic equations with measures as initial values, J. partial differential equations, 12, 149-178, (1999) · Zbl 0933.35144
[6] Yuan, H., Source-type solutions of a singular conservation law with absorption, Nonlinear anal., 32, 467-492, (1998) · Zbl 0933.35127
[7] Yuan, H., The Cauchy problem for a singular conservation law with measures as initial conditions, J. math. anal. appl., 225, 427-439, (1998) · Zbl 0909.35090
[8] Yuan, H.; Zheng, X., Existence and uniqueness for a quasilinear hyperbolic equation with σ-finite Borel measures as initial conditions, J. math. anal. appl., 277, 27-50, (2003) · Zbl 1032.35131
[9] Yuan, H.; Xu, X., BV solutions for the first order quasilinear equations with local measure as initial value, J. jilin univ. (sci. ed.), 42, 380-386, (2004) · Zbl 1090.35544
[10] Wu, Z.Q.; Zhao, Q.N.; Yin, J.X.; Li, H.L., Nonlinear diffusion equations, (2001), World Scientific Singapore
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.